Table of Contents Author Guidelines Submit a Manuscript
Corrigendum

A corrigendum for this article has been published. To view the corrigendum, please click here.

International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 4, Pages 825-827
http://dx.doi.org/10.1155/S0161171290001168

On the discrepancy of coloring finite sets

Bellcore, 445 South Street, Morrtstown, New Jersey 07960, USA

Received 11 October 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Hajela, “On the discrepancy of coloring finite sets,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 4, pp. 825-827, 1990. doi:10.1155/S0161171290001168